MathSciNet Relay Station
MathSciNet bibliographic data
MR374832 (51 #11028) 44A15 (42A56)
Koornwinder, Tom A new proof of a Paley-Wiener type theorem for the Jacobi transform. Ark. Mat. 13 (1975), 145–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement